University Links: Home Page | Site Map
Covenant University Repository

On Numerical Solutions of Systems of Ordinary Differential Equations by Numerical-Analytical Method

Opanuga, A. A. and Edeki, S.O. and Okagbue, H. I. and Akinlabi, G. O. and Osheku, A. S. and Ajayi, B. (2014) On Numerical Solutions of Systems of Ordinary Differential Equations by Numerical-Analytical Method. Applied Mathematical Sciences, 8 (164). 8199- 8207.

[img] PDF
Download (443Kb)

Abstract

This paper considers the solutions of systems of ordinary differential equations via a numeric-analytical method referred to differential Transforms Method (DTM). For numerical interpretation, two illustrative examples are used. The results obtained show a strong agreement with their corresponding exact solutions. The method is therefore proven to be effective and reliable, and as such, can be applied to systems of ODEs involving higher orders.

Item Type: Article
Uncontrolled Keywords: System of equations, Differential transform, ODEs, Exact solution
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 24 Jan 2017 09:56
Last Modified: 24 Jan 2017 09:56
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/7642

Actions (login required)

View Item View Item